# SDR 9800532292

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292US
- Make and model: Boeing 727251
- Aircraft serial: 21503
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Nr 3 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ON FLAP RETRACTION, THE NR 3 LEADING FLAP DID NOT INDICATE UP AND LOCKED.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED LEADING EDGE POSITION INDICATOR AND STRAIGHTENED NR 7 PIN ON CANNON PLUG OF NR 3 LEADING EDGE SWITCH, OPERATIONAL CHECK OK.
